# SDR A6WA202511138870

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 41,954 hours, 41,077 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1155A
- Condition: Faulted
- Location: Zone 700
- Part time: 45,762 hours, 44,194 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG DURING RETRACTION. AFTER 28 SECONDS, NOSE DOOR MESSAGE AFTER EMERGENCY EXTENSION HANDLE. HYD PUMPS IN AUTO DURING INITIAL MSGS, THEN SELECTED TO "ON" DURING QRH, NO ICE OR TURBULENCE DURING EVENT. JUST NLG BOX SHOWED RED.  AIRCRAFT REMOVED FROM SERVICE.    NOSE LANDING GEAR PRIORITY VALVE FOUND TO BE INTERMITTENLY WORKING. REMOVED AND REPLACED NOSE LANDING GEAR PRIORITY VALVE IAW 32-33-15-04 AND PERFORMED OPS CHECK IAW 32-30-00-00-730-801. OPS CHECK GOOD FOUND NO LEAKS, NOSE LANDING GEAR EXTENSION/RETRACTION RETURNED TO NORMAL OPERATING CONFIGURATION.
